- October 18, 2019 at 11:33 am #995Kalasmom3Participant
Hi, I’m Heather. I started I in 2016. I used it to get off methadone which I did successfully. I used it several months and experienced no withdrawal upon stopping. I started using it again briefly in 2017, again no problems. Now I’ve been using it daily for about a year and my tolerance went up rapidly. I used it for back pain and more now for mood as I’m bipolar and meds don’t work. I think I should also disclose that at 48 I’m also in menopause. I began having terrible times sleeping for the past couple weeks and couldn’t figure out why. One morning I woke up at 3 am and decided to refuse on k. (I take 14grams in the morning) so I took the same at 3. It worked. I was so relieved but now that’s 40 grams a day. Too much. In the morning I noticed runny nose and sweating but nothing else. I don’t know if the insomnia is caused by withdrawal or not. Could be menopause. I need to at least stop the daytime dose. K is the only thing that helps me sleep even benzos don’t help. I’d appreciate any input.October 22, 2019 at 4:04 pm #1020JessKeymaster
I would venture to guess the insomnia is withdrawal-related. That is the number one symptom that I struggled with. I can deal with a runny nose and the general uncomfortable feelings but not being able to sleep was a deal-breaker.
Based on what I’ve seen with others it would seem that if you take a large amount of kratom each day, like more than 20g, then one might be able to taper fast in the beginning.
At one time I was taking 25g per day and I was able to cut it in half and still function. It wasn’t until I got down around the 8g per day area that I needed to slow down my taper in order to sleep well and keep from suffering too much.
It’s been 5 days since you posted. How are you getting along? Are you trying to quit 100% or just reduce your dose?July 17, 2020 at 3:00 pm #1151flygirlParticipant
Hi, I’m new here and want to stop the kratom. I take 2,5 mg day 1/2 teaspoon. I have low motivation, with depression and anxiety. I usually take this 1 dose at 3oclock pm. Now I’m finding that symptoms reappear after dinner. I absolutely will not take more, so my best choice is to quit, but I’ll be a nervous wreck. Guess I’ll taper, even though my dose is low.
- You must be logged in to reply to this topic.